# SDR MEX2002008

- Difficulty date: January 7, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 259 - CJS-MEX - DURING TRANSIT CHECK REVISION IN THE STATION IT WAS INFORMED THAT THE NR 21 BLADE OF THE ENGINE 1 HAS A CRACK OF 4 INCHES IN LENGTH AND .25 INCH OF DEPTH APPROXIMATELY.  THE BLADE WAS REWORKED AND THE AIRCRAFT WAS DISPATCHED TO FLIGHT.  AT ARRIVED TO MEX THE DAMAGE WAS VERIFIED FINDING IT OUT OF LIMITS, AT THE RON 07/08 IN MEX THE ENGINE 1 WAS REPLACED IAW MM 71-00-01, TESTS OK.  (M)
